MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Catalog Number 01.32.148MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 march 2018.Mpact double mobility acetabular shell ø48 reference 01.32.148mb; lot 173219: (b)(4) items manufactured and released on 4 august 2017.Expiration date: 2022-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Double mobility hc liner 28/dmd reference 01.26.2848mhc (k092265); lot 166698:(b)(4) items manufactured and released on 17 january 2017.Expiration date: 2022-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5 reference 01.29.201 (k112115); lot 170680: (b)(4) items manufactured and released on 24 may 2017.Expiration date: 2022-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is not available.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7365114
Report Number3005180920-2018-00177
Device Sequence Number1769233
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Catalogue Number01.32.148MB
Device Lot Number173219
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;